# SDR AALA20020557

- Difficulty date: April 29, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 224TS05Y
- Condition: Inoperative
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 404 - EN ROUTE MIA-MCO - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AIR INTERRUPTED AND LANDED MIA WITHOUT INCIDENT.  REPLACED HANDLE MODULE CONTROL UNIT.  ACCOMPLISHED ALL REQUIRED CHECKS PER MM AND TESTER SIM9066.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
